# SDR AALA20090716TUL01

- Difficulty date: July 16, 2009
- Submitted: July 21, 2009
- Operation: Air carrier
- Aircraft: N437AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49455
- Aircraft time: 69,145 hours, 31,940 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 15 SLAT RIB SHOWS CRACK INDICATION WITH HIGH FREQUENCY EDDY CURRENT.  REMOVED CRACKED NUMBER 15 ATTACHED RIB, LOCATED DRILLED AND INSTALLED NEW ATTACH RIB PER ESO 80117.
